Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

General convergence of continued fractions


Author: Lisa Jacobsen
Journal: Trans. Amer. Math. Soc. 294 (1986), 477-485
MSC: Primary 40A15; Secondary 30B70
MathSciNet review: 825716
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a new concept of convergence of continued fractions--general convergence. Moreover, we compare it to the ordinary convergence concept and to strong convergence. Finally, we prove some properties of general convergence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40A15, 30B70

Retrieve articles in all journals with MSC: 40A15, 30B70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1986-0825716-1
PII: S 0002-9947(1986)0825716-1
Keywords: Continued fractions, convergence, modified approximants
Article copyright: © Copyright 1986 American Mathematical Society